# SDR REXA2012061100903

- Difficulty date: June 11, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 11,640 hours, 7,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT RT AFT INOPERATIVE.    REPAIRED CONNECTOR P876 IAW ESPM 20-11-11.  OPS TEST GOOD IAW AMM 33-51-15.
